MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET 20G X 1 IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BARD ACCESS SYSTEMS WINGED INFUSION SET 20G X 1 IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of recx3154 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (recx3154) have been reported from the same facility in (b)(4).
 
Event or Problem Description
It is reported that there is a leakage at the level of the needle/hose connection.Used in conjunction with art emc9657c from baxter.No other information was provided.It was stated that three winged infusion sets were noted to be leaking.This report addresses the second device.

Brand Name
WINGED INFUSION SET 20G X 1 IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8651470
Report Number3006260740-2019-01499
Device Sequence Number2247418
Product Code FMI
UDI-Device Identifier00801741065811
UDI-Public(01)00801741065811
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0604200
Device Lot NumberRECX3154
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1